# SDR AUS20030770

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Bracket
- Part number: A1851
- Condition: Cracked
- Location: Eng Air Baffle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COOLING SCROLL BRACKET CRACKED FROM NOTCH ON RT SIDE OF THE BRACKET TO THE BOLT HOLE THEN CONTINUING FOR APPROXIMATELY 12.7MM (0.5IN) PAST THE BOLT HOLE TOWARDS THE CENTER OF THE BRACKET. FOUND DURING INSPECTION IAW AD/R22/24 AMDT1.
